# SDR AUS20030712

- Difficulty date: July 14, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AE81566J
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE HYDRAULIC SYSTEM FIREWALL QUICK DISCONNECT FITTING CRACKED. LOSS OF A-SYSTEM HYDRAULIC FLUID.
